# SDR UIEA201904223911

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N657GT
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 60,859 hours, 43,653 cycles
- System (JASC): 3400 · Navigation System
- Part: Display
- Condition: Failed
- Location: Ehsi
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CAPTAINS EHSI TURNED INTO PINK TINT, SHORTLY FOLLOWED BY F/O'S EHSI FAILING  (BLANK). THIS WAS FOLLOWED BY SCENT OF BURNING.( PERFORMED INSP. OF CAPT'S & FO'S  EHSI IAW BOEING 767 AMM 20-60-00. CLEAN FILTERS AND VERIFIED AIR COOLING. NO DISCREPANCIES FOUND. )
